MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX DISPOSABLE PERCUTANEOUS TRACHEOSTOMY (PCT); TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX DISPOSABLE PERCUTANEOUS TRACHEOSTOMY (PCT); TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 100/541/080CZ
Medical Device Problem Codes Fluid/Blood Leak (1250); Decrease in Pressure (1490)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after 15 minutes of use a persistent leak was observed.A test before insertion was carried out and no issue was notified.A loss of pressure was identified.Needed to perform trach change.
 
Additional Manufacturer Narrative
A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.

Brand Name
PORTEX DISPOSABLE PERCUTANEOUS TRACHEOSTOMY (PCT)
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ   753 01
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14492335
Report Number3012307300-2022-09564
Device Sequence Number17601522
Product Code BTO
UDI-Device Identifier15019315106606
UDI-Public15019315106606
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/541/080CZ
Device Catalogue Number100/541/080CZ
Device Lot Number4217052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown